# SDR QMLA2015052115041

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 3,282 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Part serial: 4954
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCOVERED ODOR IN CABIN & LT AFT BAGGAGE COMPARTMENT DURING WALK AROUND AFTER SHUTDOWN.
